# SDR AALA201810089001

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 26,376 hours, 10,592 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL INDICATION PROGRESSIVELY LOWER THAN FUEL LOG BURN, AFTER 2 HOURS WE WERE 2000 LBS BELOW EXPECTED. ACFT DIVERTED, LANDED WITHOUT INCIDENT AND THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED FUEL QTY BITE PER FIM 28-41-00, NO CURRENT OR FLIGHT FAULTS. VERIFY FUEL QTY WITH MEASURING STICKS PER 737 FUELING MANUAL 21.01.5. PERFORMED WALKAROUND INSPECTION OF AIRCRAFT AND NO DEFECTS NOTED. NO HISTORY IN LAST 31 DAYS. AIRCRAFT OK FOR SERVICE.
